# SDR ASAA0874086

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A62602
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E I/B DEFLECTOR ROLLER FITTING I/B PANEL SUPPORT BRACKET BROKEN. R&R DEFLECTOR ROLLER FITTING I/B PANEL SUPPORT.
